Stabilisation of the LHS spectral sequence for algebraic groups

This is the latest version of this eprint.

Parker, AE and Stewart, DI (2015) Stabilisation of the LHS spectral sequence for algebraic groups. Journal of Lie Theory, 25 (3). 807 - 813. ISSN 0949-5932



  • Parker, AE
  • Stewart, DI
Keywords: Cohomology of simple modules; Lyndon-Hochschild-Serre spectral sequence; Positive characteristic; Reductive algebraic groups
  • Published: August 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 20 Mar 2015 11:10
Last Modified: 29 Mar 2018 00:18
Published Version:
Status: Published
Publisher: Heldermann

Available Versions of this Item

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export